Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does muktavati cause restlessness, spinning sensation and tiredness ?

I have stopped ramipril for last 20 days taking muktavati 1 OD and monitoring BP it comes within 98-126/70-84 heart beat 60-80. The problem feeling very tired and exhausted some time spining sensation & restlessness still persists. Is it anxiety? please guide
Asked On : Thu, 12 May 2011
Answers:  2 Views:  583
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Either you take mukta vati 2BD or start stresscom 1BDwith milk.
Answered: Thu, 12 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,himashu,may I know the reason for stopping the drug ? are you shying from the drug ?that you do want to take drugs for life time ? please do not do this.Your blood pressure can rise suddenly without warning.At this also 98 diastolic is not normal.You may be anxious but please without medical advise,do not experiment with this drugs.please get in touch with your doctor for advise.bye.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor